# SDR 97ZZZX4651

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761VX
- Make and model: Cessna 210M
- Aircraft serial: 21062563
- Propeller: Mcauly D3A34C404
- System (JASC): 6111 · Propeller Blade Section
- Part: Link
- Part number: A4577
- Condition: Broken
- Location: Blade Actuate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DISASSEMBLY INSPECTION OF PROPELLER LINK, THE BLADE ACTUATING ON THE NR 2 BLADE WAS BROKEN AT THE .4375 INCH BLADE BUTT ATTACH POINT AND THE CHROME PLATING ON THE BLADE PITCH FITTING WAS DETERIORATED AND SHOWED EXTENSIVE PITTING. SUSPECT POSSIBLE FAILURE TO REPLACE OR REWORK COMPONENTS DURING OVERHAUL.  PHOTOS AVAILABLE UPON REQUEST.
